New linearization technique for a class of non-linear systems

Mohamed A. El-Gebeily, Kamal A. Moustafa

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


The problem of modelling critically linear systems with product non-linearity is considered. A new linearization technique is proposed using mathematical perturbation methods. The class of systems considered is represented by an extended linear state space model, An upper bound on the order of the developed model is obtained. Conditions of asymptotic stability are derived and it is shown that the model, under the appropriate conditions, is observable provided the unperturbed part of the nonlinear system is observable.

Original languageEnglish
Pages (from-to)1569-1579
Number of pages11
JournalInternational Journal of Control
Issue number5
Publication statusPublished - May 1989
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications


Dive into the research topics of 'New linearization technique for a class of non-linear systems'. Together they form a unique fingerprint.

Cite this